# SDR USAASB02013

- Difficulty date: January 17, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1159 - EN ROUTE FROM ATL TO PHL, AT FL370, THE FIRST OFFICERS FORWARD WINDSHIELD CRACKED.  CREW DESCENDED TO FL250 AND CONTACTED DISPATCH.  ICING CONDITIONS IN PHL PROHIBITED FLIGHT TO CONTINUE TO DESTINATION.  FLIGHT DIVERTED TO CLT FOR REPAIRS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD.  OPS CHECK GOOD.  (M)
